# SDR DNW2002F00000

- Difficulty date: July 9, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N90Q
- Make and model: Snias AS350D
- Aircraft serial: 2324
- Engine: Allsn 250C30
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Coupling
- Part number: S40
- Condition: Worn
- Location: Hyd Pump
- Part time: 6,565 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLINES ON DRIVE COUPLING WORN, SPLINED ON PUMP SHOW SIGNS OF MINOR WEAR DIFFICULT TO SEE INSIDE DRIVE COUPLING AT DEGREASE.
